The First-Best Sharing Rule in the Continuous-Time Principal-Agent Problem with Exponential Utility


Müller, Holger M.


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 79
Issue number: 2
Page range: 276-280
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Müller, Holger M. (1998) The First-Best Sharing Rule in the Continuous-Time Principal-Agent Problem with Exponential Utility. Journal of Economic Theory : JET Amsterdam 79 2 276-280 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item